# SDR IPXA2018070231236

- Difficulty date: June 11, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: 68
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RIGID CARGO BARRIER WALL LOWER FWD. FACE HAS CORROSION AT STA 488.812 AND BETWEEN X=-54 THRU X=-78 AND Z=-19. REPAIRED CORRODED RIGID CARGO BARRIER WALL LOWER FWD FACE AT STA 488.812 AND BETWEEN X=-54 THRU X=-78 AND Z=-19 IAW EA 011-5310-01-A7318 REV I/R AND EO MD11-5320-69060-A. (MINOR)
